16th December, 2023 Saturday Hall A				
08:00 - 08:30 Breakfast Symposium				
Industry Session : Powered by AstraZeneca New drugs which will change our practice				
08:00 - 08:30	Chairperson: Ritesh Kauntiya, Sunil Kumar, Nurul Hasan			
12 mins	Role of Dapagliflozin in CKD	Haresh V Patel		
12 mins	Optimizing Outcomes in CKD by Accelerating Implementation of Guidelines	Ranjan Sarkar		
08:30 - 09:10	Chairperson : Chako Jacob, N K Hase, Pramod Chheti	ri		
(30+10) mins	Innovation in Nephrology	M Nangaku		
09:10 - 09:50	Chairperson : George Abraham, Arpita Roy Chaudhry, Vivek Kute			
(30+10) mins	Frailty in Transplant	Dorry Segev		
09:50 - 10:25	Chairperson : Ashwini Gupta, Jacob George, Saubhik Sural			
(30+5) mins	Management of Hypertension in CKD	George Bakris		
10:25 - 10:55	Chairperson : Gokulnath, Jai Prakash, Vimla A			
30 mins	Newer Therapies for Diabetic kidney Disease	Ajay Singh		
10:55 - 11:25	Chairperson : A C Mahakur, S C Tiwari, Dakshinamurthi			
30 mins	JCM Shastri Oration Kidney Transplant: From Bench to Bedside	R K Sharma		
11:25 - 13:00	Free paper session (Oral No-21 to 30)			
Judges - Om kumar, Renuka Satish, Anupama Kaul				
8+2 Mins	MARS – A Novel Score To Predict The Risk Of Acute Kidney Injury After Living Donor Liver Transplant	Abhyudaysingh Rana		
8+2 Mins	ASSOCIATION OF DONOR VASCULAR ENDOTHELIAL GROWTH FACTOR GENE POLYMORPHISM ON RENAL ALLOGRAFT OUTCOME	Brijesh Yadavı		
8+2 Mins	RETROSPECTIVE ANALYSIS OF USE OF MYCOPHENOLATE MOFETIL THERAPY IN RETARDING THE PROGRESSION OF IMMUNOGLOBULIN A NEPHROPATHY (REMISSION IGA)	Chilaka Rajesh		
8+2 Mins	FISH BILE INDUCED ACUTE KIDNEY INJURY IN TROPICS- A CASE SERIES	DR. SMRITI SINGH		
8+2 Mins	A NEW MODEL FOR CLINICAL RESEARCH: TRANSFORMING PATIENT FROM PARTICIPANT TO PARTNER IN CLINICAL CASE	Komal Sharma		

8+2 Mins	COMPARISON OF THE CLINICAL PROFILE AND OUTCOMES OF URGENT-START PERITONEAL DIALYSIS AND CONVENTIONAL-START PERITONEAL DIALYSIS: A SINGLE CENTRE RETROSPECTIVE STUDY	Dr Praveenkumar Natarajan		
8+2 Mins	EXPERIENCE OF TUNNELED CUFFED CATHETERS AS VASCULAR ACCESS IN A TERTIARY CARE HOSPITAL	Mohd Umair		
8+2 Mins	A CLINICOPATHOLOGICAL STUDY ON LUPUS NEPHRITIS IN MALES	Gopikumar Sekar		
8+2 Mins	INTRA RENAL VASCULAR LESIONS IN IGA NEPHROPATHY AND CLINICAL OUTCOMES	Siddharth Herur		
8+2 Mins	METFORMIN VERSUS STANDARD OF CARE IN SLOWING PROGRESSION OF AUTOSOMAL DOMINANT POLYCYSTIC KIDNEY DISEASE AND CORRELATION WITH TOTAL KIDNEY VOLUME AND PLASMA COPEPTIN LEVELS	Dr Vaishnavi Venkatasubramanian		
12:30 - 13:30	Poster Viewing (Poster No. 141 to 289) & LUNCH		
13:30 - 14:30 Lunch Symposium				
Industry Session : Powered by Zydus Pharma				
13:30 - 14:30	13:30 - 14:30 Management of CKD Anemia: Beyond EPO- HIF PHI's			
13:30 - 14:00	13:30 - 14:00 Chairperson : Subhash Bhavikar, Abhijit Tarafdar, Subrata Bhowmik			
(15+5) mins	What does the recent evidence tell us	Sampath Kumar		
(7+3) mins	Case Vignette	Saubhik Sural		
30 mins	PANEL DISCUSSION HIF – PHI's	Moderator Umesh Khanna Panellist B Subba Rao Kamlesh Parikh Sandeep Bhattacharya Narayan Prasad		
Theme-based Session 14:30 - 16:30				
	Contemporary Issues in Dialysis			
Moderator: Sandeep Mahajan, Sanjeev Nair				
14:30 - 15:10	Chairperson: Sudhir Kulkarni, K N Singh, Vinay Bad	ri		
(15+5) mins	How to assess dry weight in dialysis	Anurag Gupta		
(15+5) mins	The Incremental dialysis	Sanjeev Nair		
15:10 - 15:50	0 - 15:50 Chairperson: Jaisuresh, Amit Sharma			
(15+5) mins	The utility and status of CAPD in current scenario	Sandeep Panda		
(15+5) mins	The current concepts in the management of CAPD peritonitis- Indian context	Sandeep Mahajan		
15:50 - 16:30	Chairperson: A Patnaik, Tajamul H Mir, Deepak Diwa	an		

(15+5) mins	Home Haemodialysis in India- Time has come	Sahil Bagai
(15+5) mins	Palliative Management of CKD 5- Indications and outcomes	Manish Chaturvedi
16:30 - 16:45	TEA BREAK	
16:45 - 17:20	Chairperson: S Ballal, Sunil Prakash, Vishwanath Billa	
(30+5) mins	Transforming transplant: Progress, new challenges, and taking a global perspective	Michelle Josephson
17:20 - 17:55	Chairperson : R G Singh, R P Mathur, U K Sharma	
(30+5) mins	Improving Outcomes in patients with kidney diseases	Graham Lipkin
17:55 - 18:30	Chairperson : Asit Mehta, Amresh Krishna, Sushmita Banerjee	
(30+5) mins	Dialysis vascular access innovation: Of patients, policy and process of care	Prabir Roy Chaudhry
18:30 - 18:45	Chairperson : Suraj Kumar, Akash Deep Suri, Sreedas G	
15 mins	Late Breaking Trial Sibeprenlimab in IgA Nephropathy	Mohit Mathur
18:45- 19:45	General Body Meeting	
20:00 Onwards	Dinner & Cultural Program	